# SDR AT0500024

- Difficulty date: July 23, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN AFT ACCESSORY COMPT INOPERATIVE.  REPLACED BATTERY PACK IN OVERHEAD FWD OF AFT ACCESSORY COMPT DOOR REF 33-00.  NOW CKS OK.
